# SDR AALA20131115004

- Difficulty date: November 15, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 43,564 hours, 20,786 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIONS 313 TO 389, RT HAND CUSP CORRODED.  REMOVED DAMAGED RT HAND CUSP & INSTALLED SERVICEABLE RT HAND CUSP SHEET IAW AARD 51-00-05-1.
